Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 45, NWS Cleveland, OH

November 2, 2014

NWS Cleveland, OH issued this small craft advisory at Nov 2, 2014, 3:57 PM EST. It took effect at Nov 3, 2014, 4:00 AM EST. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2014, 3:57 PM EST (20:57 UTC)
In effect from
Nov 3, 2014, 4:00 AM EST
Expired
Nov 5, 2014, 9:07 PM EST
In force
65 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WHUS71 KCLE 022057
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
357 PM EST SUN NOV 2 2014

LEZ147>149-030500-
/O.NEW.KCLE.SC.Y.0045.141103T0900Z-141105T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
357 PM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 4 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS TONIGHT
  AND CONTINUE INTO MID WEEK.

* WAVES: WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND 4 TO 6
  FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
13 follow-up statements
939 
WHUS71 KCLE 030155
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
855 PM EST SUN NOV 2 2014

LEZ147>149-031000-
/O.CON.KCLE.SC.Y.0045.141103T0900Z-141105T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
855 PM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO
4 PM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 4 PM
EST WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS TONIGHT WILL CONTINUE INTO
  MID WEEK.

* WAVES: WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
310 
WHUS71 KCLE 030824
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
324 AM EST MON NOV 3 2014

LEZ147>149-031630-
/O.CON.KCLE.SC.Y.0045.141103T0900Z-141105T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
324 AM EST MON NOV 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS TONIGHT WILL CONTINUE 
  INTO MID WEEK. 

* WAVES: WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
309 
WHUS71 KCLE 031431
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
931 AM EST MON NOV 3 2014

LEZ147>149-032245-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-141105T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
931 AM EST MON NOV 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS TONIGHT WILL CONTINUE INTO
  WEDNESDAY.

* WAVES: WAVES WILL MAINLY RUN 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
574 
WHUS71 KCLE 032024
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
324 PM EST MON NOV 3 2014

LEZ147>149-040430-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-141105T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
324 PM EST MON NOV 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS TONIGHT WILL CONTINUE INTO
  WEDNESDAY TURNING MORE TOWARD THE SOUTH BY LATE WEDNESDAY.

* WAVES: WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 7 FEET BY TUESDAY
  NIGHT THEN SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
824 
WHUS71 KCLE 040208
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
908 PM EST MON NOV 3 2014

LEZ147>149-041015-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-141105T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
908 PM EST MON NOV 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS TONIGHT WILL CONTINUE 
  INTO WEDNESDAY TURNING MORE TOWARD THE SOUTH BY LATE 
  WEDNESDAY. 

* WAVES: WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 7 FEET BY 
  TUESDAY NIGHT THEN SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
215 
WHUS71 KCLE 040837
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
337 AM EST TUE NOV 4 2014

LEZ147>149-041645-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-141105T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
337 AM EST TUE NOV 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS TONIGHT WILL CONTINUE
  INTO WEDNESDAY TURNING MORE TOWARD THE SOUTH BY LATE WEDNESDAY.

* WAVES: WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET BY TONIGHT
  THEN SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
015 
WHUS71 KCLE 041644
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1144 AM EST TUE NOV 4 2014

LEZ147>149-050045-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-141105T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1144 AM EST TUE NOV 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS TONIGHT WILL CONTINUE 
  INTO WEDNESDAY TURNING MORE TOWARD THE SOUTH BY LATE 
  WEDNESDAY. 

* WAVES: WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET BY 
  TONIGHT THEN SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
802 
WHUS71 KCLE 042044
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EST TUE NOV 4 2014

LEZ147>149-050445-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-141105T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
344 PM EST TUE NOV 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS TONIGHT WILL CONTINUE 
  INTO WEDNESDAY TURNING MORE TOWARD THE SOUTH BY LATE 
  WEDNESDAY. 

* WAVES: WAVES OF 4 TO 7 FEET BY TONIGHT THEN SUBSIDE TO 2 TO 4
  FEET BY LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
782 
WHUS71 KCLE 050228
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
928 PM EST TUE NOV 4 2014

LEZ147>149-051030-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-141105T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
928 PM EST TUE NOV 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS TONIGHT WILL CONTINUE
  INTO WEDNESDAY TURNING MORE TOWARD THE SOUTH BY LATE IN THE DAY.
 

* WAVES: WAVES OF 4 TO 7 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
109 
WHUS71 KCLE 050900
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EST WED NOV 5 2014

LEZ147>149-051700-
/O.EXT.KCLE.SC.Y.0045.000000T0000Z-141106T0300Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
400 AM EST WED NOV 5 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME WEST AND
  DECREASE TO 10 TO 20 KNOTS TODAY AND THEN DECREASE TO 5 TO 15
  KNOTS TONIGHT. 

* WAVES: WAVES OF 4 TO 7 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
299 
WHUS71 KCLE 051501
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1001 AM EST WED NOV 5 2014

LEZ147>149-052315-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-141106T0300Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1001 AM EST WED NOV 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME WEST AND 
  DECREASE TO 10 TO 20 KNOTS TODAY AND THEN DECREASE TO 5 TO 15 
  KNOTS TONIGHT. 

* WAVES: WAVES OF 4 TO 7 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
650 
WHUS71 KCLE 052043
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EST WED NOV 5 2014

LEZ147>149-060300-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-141106T0300Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
343 PM EST WED NOV 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS WILL BECOME SOUTH AND
  DECREASE TO 5 TO 15 KNOTS TONIGHT.

* WAVES: WAVES OF 3 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
091 
WHUS71 KCLE 060207
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
907 PM EST WED NOV 5 2014

LEZ147>149-060315-
/O.CAN.KCLE.SC.Y.0045.000000T0000Z-141106T0300Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
907 PM EST WED NOV 5 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW ADVISORY LEVELS. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 2, 3:53 PM EST, 4 minutes earlier.

Area forecast discussion, Nov 2, 3:53 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EST SUN NOV 2 2014

.SYNOPSIS...
HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD TO THE SOUTHEASTERN
STATES THROUGH MONDAY. LOW PRESSURE WILL TRACK OUT OF THE PLAINS
ACROSS THE WESTERN LAKES REGION MONDAY NIGHT WITH THE ASSOCIATED
COLD FRONT MOVING ACROSS THE AREA TUESDAY EVENING. A RIDGE WILL
BUILD OVERHEAD WEDNESDAY WITH THE NEXT LOW PRESSURE SYSTEM
APPROACHING FROM THE WEST ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SKIES HAVE CLEARED AS HIGH PRESSURE STRENGTHENS OVER THE OHIO
VALLEY. THE HIGH WILL MOVE SOUTHEAST WITH TIME OVERNIGHT WITH WINDS
BACKING TO THE SOUTHWEST. A BAND OF ALTOCU CAN BE SEEN ON SATELLITE
IMAGERY OVER ILLINOIS MOVING EASTWARD AHEAD OF OF THE APPROACHING
UPPER LEVEL RIDGE. WE WILL SEE SOME OF THE HIGH CLOUDS OVER
WISCONSIN SPILL AROUND THE RIDGE OVER THE FORECAST AREA LATE TONIGHT
ALONG WITH THE MID-LEVEL CLOUDS ARRIVING IN THE WEST.
TEMPERATURES WILL DROP QUICKLY THIS EVENING WITH LIGHT WINDS THEN
STEADY OUT LATER TONIGHT AS WINDS START TO PICK UP AND CLOUDS
ARRIVE. LOWS ARE NEAR GUIDANCE IN THE UPPER 20S TO LOW 30S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
PARTLY TO MOSTLY CLOUDY SKIES TO START THE DAY ON MONDAY WILL SHIFT
EAST DURING THE AFTERNOON AS THE UPPER LEVEL RIDGE AXIS BUILDS
OVERHEAD. FAIRLY STRONG WARM ADVECTION GETS UNDERWAY AS
SOUTHWESTERLY WINDS NEAR 850MB RAMP UP TO AROUND 40 KNOTS. MIXING
DEPTHS WILL BE LIMITED SO SURFACE WINDS WILL ONLY INCREASE TO 10 TO
20 MPH. TEMPERATURES WILL WARM TO NEAR NORMAL VALUES IN THE 50S BUT
UNFORTUNATELY WILL NOT BE ABLE TO REALIZE THE FULL POTENTIAL OF THE
AIRMASS WITH A STRONG INVERSION ABOVE 900MB.

SHORTWAVE ENERGY WILL LIFT OUT OF THE PLAINS ON MONDAY NIGHT AHEAD
OF A STRONGER TROUGH DROPPING DOWN FROM THE NORTH. THE TWO LOWS WILL
MERGE NORTH OF THE LAKES THEN DEEPEN AS THEY CURL NORTH TOWARDS
JAMES BAY. MOISTURE ADVECTION INCREASES AHEAD OF THE TROUGH WITH A
CHANCE OF SHOWERS AS THE ASSOCIATED COLD FRONT MOVES EAST ACROSS THE
AREA FROM TUESDAY AFTERNOON INTO TUESDAY NIGHT. THE BETTER FORCING
PASSES NORTH OF LAKE ERIE BUT STILL LOOKS LIKE ENOUGH MOISTURE
SHOULD BE AVAILABLE FOR AT LEAST SCATTERED RAIN SHOWERS ALONG THE
FRONT. LOWERED POPS TUESDAY MORNING AS IT WILL TAKE SOME TIME TO
MOISTEN THE AIRMASS AND THE FRONT WILL STILL BE BACK IN INDIANA.
SHOWERS WILL SPREAD INTO NW OHIO DURING THE AFTERNOON...THEN
CONTINUE EAST INTO THE EVENING. GIVEN THE SLOW TIMING OF THE RAIN ON
TUESDAY...TEMPERATURES WILL HAVE A CHANCE TO TOP 60 DEGREES IN MOST
AREAS.

THE AIRMASS BEHIND THE FRONT WILL NOT BE OVERLY COLD. 850MB
TEMPERATURES DROP BACK DOWN TO 2-3C ON WEDNESDAY BUT SURFACE WINDS
WILL QUICKLY SHIFT BACK TO SOUTH AHEAD OF THE NEXT LOW ALREADY ON
THE DOORSTEP. HIGHS ON WEDNESDAY WILL BE IN THE LOW 50S WITH PARTLY
CLOUDY SKIES.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE MODELS ARE TRENDING TOWARD A SOMEWHAT DEEPER SYSTEM ON
THURSDAY...LOOKING MUCH THE SAME AS JUST A COUPLE OF DAYS AGO...WITH
A STRONG SHORT WAVE CUTTING OFF AS IT DROPS TOWARD THE SOUTHERN
APPALACHIANS. THIS MAY PROLONG THE THREAT OF LAKE EFFECT/ENHANCED
PRECIP THROUGH FRIDAY...ESPECIALLY IN THE SNOWBELT... BUT NOT A
SIGNIFICANT CHANGE TO THE ACTUAL FORECAST.

THE WEATHER PATTERN REMAINS RELATIVELY FAST WITH THE LONG WAVE
TROUGH REMAINING IN THE EAST. THE NEXT COLD FRONT SEEMS ON TRACK FOR
SATURDAY NIGHT WITH A CHANCE OF SHOWERS. TEMPERATURES WILL LIKELY
NOT HAVE A CHANCE TO RECOVER BACK TO NORMAL AND WILL REMAIN SOMEWHAT
BELOW NORMAL THROUGH THE WEEKEND.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
THE LAKE EFFECT CLOUDS WILL CONTINUE TO DIMINISH AS THE SURFACE
HIGH BUILDS EAST AND ALL TAF SITES WILL BE VFR BY MID AFTERNOON.
CONTINUED VFR TONIGHT AND MONDAY. PATCHY MID/HIGH CLOUDS WILL
CROSS THE AREA LATER TONIGHT INTO MONDAY MORNING.

.OUTLOOK...NON-VFR DEVELOPING TUESDAY EVENING THEN CONTINUING INTO
WEDNESDAY MORNING ESPECIALLY NE OH/NW PA. NON-VFR LIKELY BY LATE
THURSDAY INTO FRIDAY.

&&

.MARINE...
THE WIND IS QUICKLY DIMINISHING ON LAKE ERIE BUT THE BREAK WILL NOT
LAST LONG. THE SOUTHWEST FLOW WILL REDEVELOP TONIGHT AS THE RIDGE
AXIS MOVES EAST. WILL POST A NEW SMALL CRAFT ADVISORY AT 4 AM MONDAY
EAST OF CLEVELAND AND RUN IT THROUGH 10 PM ALTHOUGH IT MAY WELL NEED
TO BE CONTINUED THROUGH MID WEEK AS WE WILL CONTINUE TO SEE A BRISK
SOUTHWEST FLOW ON THE LAKE. THE NEXT COLD FRONT IS DUE TUESDAY NIGHT
BUT THE FLOW MAY REMAIN SOUTHWEST OR WEST ON WEDNESDAY AND IT SHOULD
GRADUALLY WEAKEN.

STILL SOME UNCERTAINTY THE SECOND HALF OF THE WEEK AS A DEEPENING
STORM SYSTEM IS EXPECTED TO PASS NEAR LAKE ERIE ON THURSDAY. THE
WIND DIRECTION AND SPEED WILL DEPEND ON THE TRACK OF THE SURFACE LOW
AND HOW QUICKLY IT DEEPENS. IN ANY CASE...BY FRIDAY THE WIND WILL
PICK UP FROM THE NORTH OR NORTHWEST AND WE WILL BE BACK INTO SMALL
CRAFT ADVISORY CONDITIONS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM MONDAY TO 4 PM EST WEDNESDAY
     FOR LEZ147>149.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...KEC
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Nov 2, 3:40 AM EST, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
340 AM EST SUN NOV 2 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-030845-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
340 AM EST SUN NOV 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-030845-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
340 AM EST SUN NOV 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.